# SDR UALA2010092003488

- Difficulty date: September 18, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 77,328 hours, 12,498 cycles
- Engine: Pwa PW4060
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nr 1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTORS J1, J4 & J5 ON NR 1 LT WINDOW ARE DAMAGED. COVERS WILL NOT SECURE.  SECURED COVERS WITH TAPE ON J1,J4,J5. CONNECTORS.  REPLACED CONNECTORS. OPS CHECKS NORMAL.
